一类二阶非自治迭代微分方程的初值问题

刘锡平;贾梅

PDF(385 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (4) : 711-718. DOI: 10.12386/A20020093
论文

一类二阶非自治迭代微分方程的初值问题

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Initial Value Problem to the Second Order Non-Autonomous Functional Differential-Iterative Equation

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2002, 45(4): 711-718 https://doi.org/10.12386/A20020093
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2002, 45(4): 711-718 https://doi.org/10.12386/A20020093

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(385 KB)

Accesses

Citation

Detail

段落导航
相关文章

/